Spdes in LQ((0, τ], LP) Spaces

N. V. Krylov

Research output: Contribution to journalArticlepeer-review

28 Scopus citations


Existence and uniqueness theorems are presented for evolutional stochastic partial differential equations of second order in Lp-spaces with weights allowing derivatives of solutions to blow up near the boundary. It is allowed for the powers of summability with respect to space and time variables to be different.

Original languageEnglish (US)
Pages (from-to)1-29
Number of pages29
JournalElectronic Journal of Probability
StatePublished - Jan 1 2000


  • Sobolev spaces with weights
  • Stochastic partial differential equations


Dive into the research topics of 'Spdes in LQ((0, τ], LP) Spaces'. Together they form a unique fingerprint.

Cite this